Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Vapnik-Chervonenkis Type Conditions and Uniform Donsker Classes of Functions

Michel Talagrand
The Annals of Probability
Vol. 31, No. 3 (Jul., 2003), pp. 1565-1582
Stable URL: http://www.jstor.org/stable/3481500
Page Count: 18
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Vapnik-Chervonenkis Type Conditions and Uniform Donsker Classes of Functions
Preview not available

Abstract

Given a bounded class of functions, we introduce a combinatorial quantity (related to the idea of Vapnik-Chervonenkis classes) that is much more explicit than the Koltchinskii-Pollard entropy, but is proved to be essentially of the same order.

Page Thumbnails

  • Thumbnail: Page 
1565
    1565
  • Thumbnail: Page 
1566
    1566
  • Thumbnail: Page 
1567
    1567
  • Thumbnail: Page 
1568
    1568
  • Thumbnail: Page 
1569
    1569
  • Thumbnail: Page 
1570
    1570
  • Thumbnail: Page 
1571
    1571
  • Thumbnail: Page 
1572
    1572
  • Thumbnail: Page 
1573
    1573
  • Thumbnail: Page 
1574
    1574
  • Thumbnail: Page 
1575
    1575
  • Thumbnail: Page 
1576
    1576
  • Thumbnail: Page 
1577
    1577
  • Thumbnail: Page 
1578
    1578
  • Thumbnail: Page 
1579
    1579
  • Thumbnail: Page 
1580
    1580
  • Thumbnail: Page 
1581
    1581
  • Thumbnail: Page 
1582
    1582